# SDR AALA202302098267

- Difficulty date: February 8, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N875NN
- Make and model: Boeing 737823
- Aircraft serial: 33220
- Aircraft time: 34,014 hours, 14,305 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Unknown
- Condition: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR DIFFICULT TO OPEN / CLOSE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
